HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 12 no. 3 >

ON TRANSCENDENTAL POINTS IN PROPER SPACES OF DISCRETE SEMI-ORDERED LINEAR SPACES

Files in This Item:
JFSHIU_12_N3_105-110.pdf491.35 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/55979

Title: ON TRANSCENDENTAL POINTS IN PROPER SPACES OF DISCRETE SEMI-ORDERED LINEAR SPACES
Authors: Nakano, Hidegorô Browse this author
Issue Date: 1953
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 12
Issue: 3
Start Page: 105
End Page: 110
Type: bulletin (article)
URI: http://hdl.handle.net/2115/55979
Appears in Collections:Vol. 12 no. 3

 

Feedback - Hokkaido University